Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 10 > On âg Compact Spaces
< Back to Volume

On âg Compact Spaces

Full Text PDF

Abstract:

We introduce and study some subsets of a topological space X called âg compact sets; âg compact spaces are defined and their properties are studied.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 10)
Pages:
19-22
Citation:
V. Senthilkumaran et al., "On âg Compact Spaces", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 19-22, 2014
Online since:
November 2014
Export:
Distribution:
References:

Y. Gnanambal, On gpr continuous function in topological spaces, Indian J. pure Appl. Math 30 (6) (1999) 581 - 593.

J.E. Joseph and M.H. Kwach, On s- closed spaces , Proc. Amer. Math. Soc. 80(2): 341- 348, (1980).

N. Levine, Semi open sets and semi continuity in topological spaces, Amer. Math. Monthly 70 (1963) 36-41.

A.S. Mashhour, M.E. Abd El-Monsef and S.N. ElDeeb, On pre - continuous and weak pre - continuous mappings, Proc. Math and Phy. Soc. Egypt 53 (1982) 47- 53.

S.S. Mohammad, On Semi compact sets and associated properties, Int.J. Math. Math. Sci. Article ID 465387: 1-8, (2009).

O. Njastad, On some classes of nearly open sets, Pacific.J. Math 15 (3) (1965) 961-970.

V. Senthilkumaran, R. Krishnakumar and Y. Palaniappan, On α generalized closed sets, Int.J. Math Archive. Feb 2014, 187-191.

V. Senthilkumaran, R. Krishnakumar and Y. Palaniappan, α g connected spaces , Bulletin of Society for Mathematical Services&Standards, vol(3) Issue2(2014) 19-28.

L.A. Steen and J.A. Seebach, Counter examples in topology, Holt, Rinehart and Winston Inc. U.S.A. (1970).

T. Thompson, S- closed spaces, Proc. Amer. Math. Soc. 60 (61): 335-338, (1976).

Show More Hide